28 Jun 2010
It would be best to consult a specialist, although hydrocortiosne cream is indicated to treat severe allergies, arthritis, asthma, multiple sclerosis, and skin conditions.
Hydrocortisone is a corticosteroid. It works by decreasing or preventing tissues from responding to inflammation. It also modifies the body's response to certain immune stimulation.
Perhaps it could be too strong for a child, hope this helps?
28 Jun 2010
You can use that briefly, not everyday. You can also try monistat if it is bad or Mylanta liquid or Maalox liquid. When a baby has had diarrhea, the yeasts and acids from the GI tract will cause pretty bad diaper rash. The maalox can be gently wiped on, let it dry a bit and then put a small amount of monistat cream and see if it responds. My daughter was born with group b strep, had many IV antibiotics in the hospital and it caused her to have just an absolute burn on her rear, they hospital doctor ordered maalox liquid to be painted on to neutralize the acid.
- Hydrocortisone Information for Consumers
- Hydrocortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Triamcinolone Acetonide b used to treat severe diaper rash on lil girl, if private part avoided?
It contains Nystatin which is used for womens yeast infections so I would think it would be ok but it also contains the steroid Triamcinolone which ...
1 answer • 24 Nov 2009
1 answer • 14 May 2011
My son has broken out with really bad diaper rash & Desitin or corn starch is not working & I think this is what his doctor prescribe last ...
4 answers • 27 Jun 2011
... chrons diease, diabetes, and recently in the last 8 months had a hemoragic and thrombotic strokes.now that we are bring her home and caring for ...
2 answers • 3 Jul 2012
i have a yeast infection and i cant call doctor till in the morning with baby diaper rash cream help ease the itching until i talk to my doctor ?
2 answers • 2 Jul 2013